A 16-year-old member asked:
Disclaimer

ive been on the birth control patch for almost 6 months now. ive been spotting a week early from when my period is due. is this normal?

1 doctor answer
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
Can be a normal: variation at first, as this keeps happening, let your doctor know, as well be sure to change patches on schedule if possible.
Answered on Apr 20, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. David Kurss
39 years experience Obstetrics and Gynecology
Probably: The pill controls your cycle artificially and generally predictably. Any alteration in the regimen will usually result in unscheduled bleeding. Fortun ... Read More
A 18-year-old female asked:
Dr. Laura Yauch
Specializes in Family Medicine
Keep taking pack: Do you mean that you did not take the placebo pills, but continued on to the next pack of active pills? Breakthrough bleeding can occur with prolonge ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Period: If you were supposed to start your cycle this week and now you are experiencing vaginal bleeding then it sounds like everything is working out as expe ... Read More
A 18-year-old female asked:
Dr. Leila Hashemi
21 years experience Internal Medicine
Birth control: Hi, yes spotting on birth control is common and not worry about.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month